Mathematics of the USSR-Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Sbornik, 1977, Volume 32, Issue 2, Pages 245–251
DOI: https://doi.org/10.1070/SM1977v032n02ABEH002381
(Mi sm2808)
 

This article is cited in 9 scientific papers (total in 9 papers)

The exact order of the best approximation to convex functions by rational functions

V. A. Popov, P. P. Petrushev
References:
Abstract: We show that the least uniform rational deviations Rn(f) from the function f(x), continuous and convex on the interval [a,b], satisfy the condition Rn(f)=o(1/n) as n, and that Rn(f)=O(1/n) uniformly for the continuous convex functions f whose absolute values are bounded by unity. These estimates are precise with respect to the rate of decrease of the right-hand sides.
Bibliography: 16 titles.
Received: 11.10.1976
Bibliographic databases:
UDC: 517.5
MSC: 41A20
Language: English
Original paper language: Russian
Citation: V. A. Popov, P. P. Petrushev, “The exact order of the best approximation to convex functions by rational functions”, Math. USSR-Sb., 32:2 (1977), 245–251
Citation in format AMSBIB
\Bibitem{PopPet77}
\by V.~A.~Popov, P.~P.~Petrushev
\paper The exact order of the best approximation to convex functions by~rational functions
\jour Math. USSR-Sb.
\yr 1977
\vol 32
\issue 2
\pages 245--251
\mathnet{http://mi.mathnet.ru/eng/sm2808}
\crossref{https://doi.org/10.1070/SM1977v032n02ABEH002381}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=447919}
\zmath{https://zbmath.org/?q=an:0363.41012|0398.41011}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1977GH22400005}
Linking options:
  • https://www.mathnet.ru/eng/sm2808
  • https://doi.org/10.1070/SM1977v032n02ABEH002381
  • https://www.mathnet.ru/eng/sm/v145/i2/p285
  • This publication is cited in the following 9 articles:
    1. Eirini Spiliotopoulou, M.F.. Boni, Prashant Yadav, “Impact of Treatment Heterogeneity on Drug Resistance and Supply Chain Costs”, Socio-Economic Planning Sciences, 2013  crossref  zmath
    2. V. N. Konovalov, “On the Orders of Nonlinear Approximations for Classes of Functions of Given Form”, Math. Notes, 78:1 (2005), 88–104  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. V. N. Konovalov, “Impact of the shape of functions on the orders of piecewise polynomial and rational approximation”, Sb. Math., 196:5 (2005), 623–648  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. N. Rusak, I. V. Rybachenko, “The Properties of Functions and Approximation by Summation Rational Operators on the Real Axis”, Math. Notes, 76:1 (2004), 103–110  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Charles K Chui, Xian-Liang Shi, “Characterization of weights in best rational weighted approximation of piecewise smooth functions, I”, Journal of Approximation Theory, 54:2 (1988), 180  crossref  mathscinet  zmath
    6. A. A. Pekarskii, “Tchebycheff rational approximation in the disk, on the circle, and on a closed interval”, Math. USSR-Sb., 61:1 (1988), 87–102  mathnet  crossref  mathscinet  zmath
    7. A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative in an Orlicz space”, Math. USSR-Sb., 45:1 (1983), 121–137  mathnet  crossref  mathscinet  zmath
    8. Pekarskii A., “Rational-Approximations of Absolutely Continuous-Functions with a Derivative From the Orlich Space”, Dokl. Akad. Nauk Belarusi, 24:4 (1980), 301–304  mathscinet  isi
    9. P. P. Petrushev, “Uniform rational approximations of functions of class Vr”, Math. USSR-Sb., 36:3 (1980), 389–403  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics
    Statistics & downloads:
    Abstract page:471
    Russian version PDF:153
    English version PDF:16
    References:60
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025